# SDR AWXA0001009

- Difficulty date: December 4, 2000
- Submitted: December 7, 2000
- Operation: Air carrier
- Aircraft: N334AW
- Make and model: Boeing 737-300
- Aircraft serial: 23748
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Damaged
- Location: Le Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT O/B FOREFLAP O/B TRACK CHAFED ON BOTTOM SIDE. GENERATED NEW N/R FOR R/R; MATERIAL LOSS RANGE .941 TO .978 OUT OF LIMITS IAW CMM 57-53-18; REMOVED AND REPLACED R/H O/B FOREFLAP O/B TRACK IAW MM 57-53-18
